# SDR DALA2023120109882

- Difficulty date: November 29, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55101
- Aircraft time: 7,608 hours, 3,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT SERVICE DOOR HAS MULTIPLE SPOTS OF CORROSION ON LOWER THRESHOLD. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0261:5360-2024/001 00014 REPAIRED PER PRI 613853-14 REV 0, PRI 613853-14 REV 1, AND ERA 613853-14 REV O SEC 1. (LP# 0087637)
